Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 575217, 11 pages
http://dx.doi.org/10.1155/2009/575217
Research Article

Universal Forms for One-Dimensional Quantum Hamiltonians: A Comparison of the SUSY and the De La Peña Factorization Approaches

1Department of Physics, National University of La Pampa, La Pampa, Argentina
2National University of La Plata (UNLP), IFLP-CCT-CONICET C. C. 727, 1900 La Plata, Argentina
3Departament de Física, IFISC-CSIC, Universitat de les Illes Balears, 07122 Palma de Mallorca, Spain
4Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, 18071 Granada, Spain

Received 6 May 2009; Revised 28 June 2009; Accepted 24 August 2009

Academic Editor: Roger Grimshaw

Copyright © 2009 L. Canderle et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Canderle, A. Plastino, M. Casas, and A. R. Plastino, “Universal Forms for One-Dimensional Quantum Hamiltonians: A Comparison of the SUSY and the De La Peña Factorization Approaches,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 575217, 11 pages, 2009. https://doi.org/10.1155/2009/575217.